Board of Education/Administrator Workshop & Meeting April 18, 2016 3:30 PM

AGENDA

I. Call to Order

II. Roll Call

BOARD: J. Marasco, C. Burney, A. Clark, S. Zingler, A. Parks, R. Riggle

ADMINISTRATORS: S. Baker, C. Gray, B. Habrock, K. Schneider, R. Lindquist, D. Pechous, A. Doerr, P. Roth, D. Radicia, M. Kalvoda, B. Cox, L. Ford, K. Riggert, C. Soupir, M. Tomjack, D. Garrison, A. Christ, D. Knutson, J. Peterson, T. Sidders, D. Madden, P. Wahl, J. Coltvet, L. Petersen and A. Luebbe. Also present: R. Broshar

III. Notices:

Open Meetings Act - The Board of Education makes available at least one current copy of the Open Meetings Act posted in the meeting room at a location accessible to members of the public. The Act is posted on the east wall of the Board meeting room.

- 3:30 **(1)** Welcome and Explanation of Presentations (5 minutes) S. Baker
- 3:35 **(2)** Middle School Classroom Presentation (30 minutes) C. Gray
 Presenters Brandon Hultman, Beth Collingsworth and Amy Nitchals
- 4:05 **(3)** Instructional Framework & Technology Updates (70 minutes) C. Gray Presenters C. Gray, B. Habrock, J. Harris and K. Gross
 - a. Instructional Framework Report
 - b. Connecting Instructional Framework to Technology
 - c. Long Term Technology Plan (Staff Development/Technology/Staffing)
- 5:15 **(4)** Break Dinner (meeting will continue after all participants have their meals)
- 5:45 **(5)** Enrollment & Facility Report (45 minutes) S. Baker Presenter S. Baker
- 6:30 **(6)** Questions & Discussion (15 minutes) All
- 6:45 **(7)** Adjourn

NEXT MEETING – The next regular meeting of the Board is scheduled for Monday, May 9, 2016, at 6:30 PM, in the Board Room of the Administration Building, 20650 Glenn Street, Elkhorn, NE 68022